# SDR 2010FA0000647

- Difficulty date: June 29, 2010
- Submitted: June 29, 2010
- Operation: General aviation
- Aircraft: N526JL
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 29,203 hours, 11,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367303500100
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 152QF UPPER SKIN DELAMINATED. PANEL IS LISTED AS PRIMARY STRUCTURE. REPAIRED PANEL IAW SRM 53-02-00 FIG 207.
